# SDR IPXA2020103161877

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 63,586 hours, 21,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141T518891
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: LDSCORRODED SUPPORT ANGLE AT FS 212-237 LBL 64 (FLIGHT DECK FLOOR).  REMOVED SUPPORT ANGLE, FABRICATED AND INSTALLED, PER EO B767-5310-78293-A.
